# SDR ASMF201510028

- Difficulty date: October 9, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28692
- Aircraft time: 53,499 hours, 7,736 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31540
- Part serial: 0113
- Condition: Punctured
- Location: Nr 11
- Part time: 25,575 hours, 2,782 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO MSG IN EICAS & STATUS OF LOW PRESS IN TIRE NR 11.  PERFORMED REVISION DETECTING THE TIRE NR 11 WITH PRESS DROPPED OFF TO 26 PSI DUE TO DRILLING.  WHEEL NR 11 WAS REPLACED IAW AMM 32-45-00, ALL CORRECT.
